Equivariant surgery theory: Deleting-inserting theorems of fixed point manifolds on spheres and disks (Q1273633)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Equivariant surgery theory: Deleting-inserting theorems of fixed point manifolds on spheres and disks |
scientific article |
Statements
Equivariant surgery theory: Deleting-inserting theorems of fixed point manifolds on spheres and disks (English)
0 references
15 June 1999
0 references
The paper is a sequel to [\textit{E. Laitinen, M. Morimoto} and \textit{K. PawaĆowski}, Comment. Math. Helv. 70, No. 1, 10-38 (1995; Zbl 0843.57034)]. The author extends the technique of inserting and deleting connected components of the \(G\)-fixed point set for a smooth \(G\)-action on a homotopy sphere from non-solvable groups to all finite Oliver groups \(G\), i.e. finite groups \(G\), which do not have a normal series \(P \triangleleft H \triangleleft G\) with \(P\) of prime power order, \(H/P\) cyclic and \(G/H\) of prime power order [\textit{R. Oliver}, ibid. 50, 155-177 (1975; Zbl 0304.57020)]. A similar result is proved for smooth actions on disks.
0 references
equivariant surgery
0 references
fixed points
0 references